3 doctors weighed in:
What is the treatment for benzocaine overdose?
3 doctors weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
2 doctors agree
In brief: Many problems
Overdose symptoms may include uneven heartbeats, seizure (convulsions), coma, slowed breathing, or respiratory failure (breathing stops).
Do not use Benzocaine topical if you have a blood cell disorder called methemoglobinemia. Before using Benzocaine topical, tell your doctor if you have any type of inherited enzyme deficiency, a breathing disorder such as asthma or emphysema, or if you smoke.

In brief: Many problems
Overdose symptoms may include uneven heartbeats, seizure (convulsions), coma, slowed breathing, or respiratory failure (breathing stops).
Do not use Benzocaine topical if you have a blood cell disorder called methemoglobinemia. Before using Benzocaine topical, tell your doctor if you have any type of inherited enzyme deficiency, a breathing disorder such as asthma or emphysema, or if you smoke.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors